| Model Number |
8884711253 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that when the physician was placing the nasogastric tube in the patient, when manipulating the stylet, the protective cap on the end of the stylet became disconnected and the physician received a puncture wound from the stylet.Per additional information received, they do not have photos or any further information regarding the event that occurred.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on july 08, 2021.The investigation was carried out with the multifunctional team, all processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.There were no photos or physical samples received for investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.We will continue to monitor for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.